Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 312069, 12 pages
http://dx.doi.org/10.1155/2014/312069
Research Article

Generalized Trapezoidal Fuzzy Soft Set and Its Application in Medical Diagnosis

1School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou, Gansu 730030, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 11 December 2013; Revised 19 February 2014; Accepted 27 February 2014; Published 3 April 2014

Academic Editor: Fernando Simões

Copyright © 2014 Haidong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haidong Zhang, Lan Shu, and Shilong Liao, “Generalized Trapezoidal Fuzzy Soft Set and Its Application in Medical Diagnosis,” Journal of Applied Mathematics, vol. 2014, Article ID 312069, 12 pages, 2014. https://doi.org/10.1155/2014/312069.